| Catalog Number |
68HP-550 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: appropriate term / code not available.
Event or Problem Description
Healthcare professional reported "lateral displacement of implants with animation deformity".This record is for the right side.The device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: visibility/palpability: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description